Volume 15, issue 1 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Some new examples with almost positive curvature

Martin Kerin

Geometry & Topology 15 (2011) 217–260
Abstract

As a means to better understanding manifolds with positive curvature, there has been much recent interest in the study of nonnegatively curved manifolds which contain points at which all 2–planes have positive curvature. We show that there are generalisations of the well-known Eschenburg spaces and quotients of S7 ×S7 which admit metrics with this property.

Keywords
biquotient, positive curvature, Pontrjagin class
Mathematical Subject Classification 2000
Primary: 53C20
Secondary: 57S25, 57T15
References
Publication
Received: 13 February 2009
Revised: 3 August 2010
Accepted: 15 November 2010
Published: 14 February 2011
Proposed: Dmitri Burago
Seconded: Tobias H Colding, Steven Ferry
Authors
Martin Kerin
Mathematisches Institut
Fachbereich Mathematik und Informatik der Universität Münster
Einsteinstrasse 62
D-48149 Münster
Germany